# SDR CALA2025012900232

- Difficulty date: January 26, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 115,281 hours, 24,810 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 146N620148
- Condition: Gouged
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5210-03219- GOUGE ON EXTERIOR DOOR 4R HANDLE PAN STRUCTURE. N O DOT.
